Lexapro and Effexor and Cymbalta – OH MY!
I think I’m running out of options. I’ve tried Lexapro (didn’t notice much of a change in my mood), Effexor (made me clench my jaw), Cymbalta (headaches that may have been migraines – but I don’t want to be too dramatic) and now Pristiq (makes me sweat like a whore in church). Xanax has been my only constant – and I take that on an as needed basis (which, surprisingly, isn’t as regularly as you may think). I realize that whatever antidepressant I settle on, I’m probably going to have to deal with some mild side effects, but sweating is not one of the side effects I’m willing to embrace in exchange for being perkier.
I know some of you have your hand in the crazy, just like I do – so, tell me what you’re on. What have you tried? What have you had good luck with? What kind of side effects have you endured to get back to your sunshiny self?Posted on June 23, 2009 in Oldie Moldies